Programming and Computer Software

, Volume 37, Issue 2, pp 78–86

Rational solutions of linear difference equations: Universal denominators and denominator bounds


DOI: 10.1134/S0361768811020022

Cite this article as:
Abramov, S.A., Gheffar, A. & Khmelnov, D.E. Program Comput Soft (2011) 37: 78. doi:10.1134/S0361768811020022


Complexities of some well-known algorithms for finding rational solutions of linear difference equations with polynomial coefficients are studied.

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  1. 1.Dorodnicyn Computing CenterRussian Academy of SciencesMoscowRussia
  2. 2.XLIMUniversit@e de Limoges, CNRSLimogesFrance

Personalised recommendations